# SDR DL767954432

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY FOR ESCAPE PATH LIGHTING FAILED TEST DURING LAYOVER AT TOC.  REPLACED POWER SUPPLY UNIT (P/N 333780100), CLEARED BY LOG BOOK ITEM.
